Search the Community
Showing results for tags 'brainzaps'.
Sandi1988 posted a topic in Introductions and updatesHi new to the group I’m Day 6 off Lexapro after weaning off for 6 weeks from 20mg 15mg 10mg and then 5mg. I’m having bad side effects brain zaps constantly. Anxiety and heart palpitations and so emotional and teary. I’ve started taking omega supplements and b12 and completely cut caffeine and alcohol out. I know I’m early in but would really love any tips or encouragement on how to get through. 🙏
India posted a topic in In the mediahttps://metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/ See link for images that accompany article By Ellen Scott, Lifestyle editor Wednesday 24 Jan 2018 10:36 am When Tabitha Dow was six, she had her first migraine. Now and again she’d be stuck with headaches, but when she hit 29 they became more regular and more severe. Soon her migraines were debilitating, so she sought out medical support at the National Migraine Centre in London. There, Tabitha was advised to ask her doctor for the antidepressant Venlafaxine at a maximum dose